# SDR MZZA98110

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 652298771
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LEFT HORIZONTAL STAB TRAILING EDGE UPPER BEAM IS CORRODED EXFOLIATED AT FWD H/CHANNEL.  CORROSION REMOVED IAW SRM 51-10-6 FOUND OUT OF LIMITS SRM 51-10-1 PAGE 1 FLANGE THICKNESS LIMIT.  LEFT H/STAB, TRAILING EDGE UPPER REPLACED, NEW ROWS OF RIVET INSTALLED IAW SRM 51-10-3.  (M)
